# SDR DALA2024031903499

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,581 hours, 25,647 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Faulted
- Location: Anti-Skid System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 6821 -MISC/DE- DUE TO ANTISKID AND ALT ANTISKID MESSAGES INTERMITTENT IN FLIGHT. #8 ANTISKID CHANNEL ON MEL. CORRECTIVE ACTION: REPLACED PINS AND CONNECTOR D40434J AND #8 TRANSDUCER.
